I had severe eczema symptoms for many years of my life. I used as a child topical steroids, oral steroids, subcutain steroids. When I was 18, the doctor prescibed moisturizers mixed with topical steroid (TS) for my whole body. Every 5 years the flare-ups were so severe that I had to be hospitalized. I tried so many different drugs, different therapy like baths, UVB-light, immunosurpressors. And also many psychological treatments, because of all the ‘side-effects’ of having a skin-condition. I felt depressed, ashamed, traumatized. I was bullied a lot. There were many times I did not want to live anymore because of the suffering of having itches everywhere and anytime.
All changed when I read about Topical steroid addiction and withdrawal (TWS) on the website ITSAN.
I combined TWS with food and had a very difficult detox time, but it all was better in 9 months. This is for TWS a very short period. I reduced the TS in 3 month to zero. I did not went cold turkey. I tried cold turkey the year before and I had a lung embolism and was severly sick for months. I used cooked veggies to slow down the detox effect. I slowly introduced raw food into my diet. Thanks to the coaching of Ullenka. I also had a plan the second time. I know I would need a lot of people who helped me during the withdrawal period. Thanks to the many neighbors and friends that helped me!
Healing is a proces with ups and downs. It is so important to have a coach that can encourage you on moments that you are feeling down. I am a professional social worker and raw food coach. So if you want somebody to be there for you on your healing path, contact me for individual (videocall) sessions.